It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey all,

After many weeks of low dosage accutane for body acne I'm finally getting the initial breakout...on my face!! :( My facial skin has never been a problem, until now. My cheeks, for the first time in my life, are now getting acne. Cheers Accutane!

I appear to be getting quite a few blackheads as well as spots on my face, is this normal as part of the 'initial breakout' or should there only be inflammed spots popping up? More importantly, will they go?!? Perhaps they are pores emptying their contents? But they seem pretty imbedded and ive never got blackheads on my cheeks before.

Alex.
Hey there,

When I first went on accutane, I didn't have an initial breakout like whiteheads or things like that but I had such an issue with blackheads on my nose and cheeks. They were literally coming out of every pore and if I touched it, it felt like sandpaper across my face. It was pretty nasty. But gently exfoliating really did help. This lasted for about a month to a month and a half for me. Hope this helps. Good luck!
[COLOR=DarkOliveGreen]I've been on roaccutane for about 21 days, and I've found that I have a good few blackheads around the centre of my face. I usually have a problem with them on my nose- nothing distressing, but they're there - but at the moment there's a few around my mouth, on my cheeks closer to my nose. I can't think of any reason other than the drug for that, but it's all just reassuring me that it's getting everything out.

Or so I keep telling myself anyway :rolleyes: [/COLOR]





All times are GMT -7. The time now is 03:44 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!